Osteoarthritis and the inflammatory arthritides

Sandler, R.D. and Dunkley, L. (2018) Osteoarthritis and the inflammatory arthritides. Surgery (United Kingdom), 36 (1). pp. 21-26. ISSN 0263-9319



  • Sandler, R.D.
  • Dunkley, L.
Copyright, Publisher and Additional Information: © 2017 Elsevier. This is an author produced version of a paper subsequently published in JOURNAL. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Ankylosing spondylitis; arthritis; gout; juvenile idiopathic arthritis; osteoarthritis; psoriatic arthritis; rheumatoid arthritis; spondyloarthritis; systemic lupus erythematosus
  • Published (online): 16 November 2017
  • Published: 1 January 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Medicine (Sheffield)
The University of Sheffield > Sheffield Teaching Hospitals
Depositing User: Symplectic Sheffield
Date Deposited: 02 Jan 2018 11:22
Last Modified: 07 Jul 2020 12:54
Published Version: https://doi.org/10.1016/j.mpsur.2017.10.004
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.mpsur.2017.10.004

Share / Export